MathSciNet Relay Station
MathSciNet bibliographic data
MR2801881 (2012g:92188) 92D30 (34D05 34F05 60H10)
Jiang, Daqing; Yu, Jiajia; Ji, Chunyan; Shi, Ningzhong Asymptotic behavior of global positive solution to a stochastic SIR model. Math. Comput. Modelling 54 (2011), no. 1-2, 221–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement